# SDR RAIA960217

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 31039201
- Condition: Failed
- Location: Rt Eng
- Part time: 8,048 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAT - FLT NR 4750 - RIGHT EGT FLUCTUATES.  MAINTENANCE REPLACED RIGHT ENGINE THERMOCOUPLE RAKE, GROUND GOOD.  (M)
